MathSciNet Relay Station
MathSciNet bibliographic data
MR737876 (85m:55012) 55P42 (55P35 55S10 55S45 57R19)
Shimamoto, Don H. An integral version of the Brown-Gitler spectrum. Trans. Amer. Math. Soc. 283 (1984), no. 2, 383–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement